MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 the device was requested to be returned but will not be returned as it has been put back into rotation.Additionally, customer confirmed there was no patient injury as a result of this incident.A review of the complaint database did not reveal any similar events against this issue in the past two years.Therefore, it appears this complaint was an isolated event, the instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Never jerk or pull on the cord to remove the sensor cord plug.Doing so will damage cord wires of fall monitor.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4) h3 other text : product not returned.
 
Event or Problem Description
Customer reported we had an incident where a patient was sitting in the chair with the chair sensor pad underneath and connected appropriately to the chair alarm box as indicated by the green light.The patient went to bend over to pick something up in which the chair alarm activated appropriately.However, the patient somehow got up out of the chair without the chair alarm alarming and when staff went into the room to perform their hourly check, the chair alarm box had an orange flashing light on the box.Now, in reviewing the quick start guide, there is not an orange light but rather a yellow light that indicates sensor will begin monitoring once pressure is applied.Curious if this is a potential malfunction of the chair alarm or what are your thoughts on what might have occurred.No serial number determined, sensor pad (b)(6) also reported.

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18941005
Report Number2182318-2024-00029
Device Sequence Number20899230
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown